- -

On the bicompletion of intuitionistic fuzzy quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the bicompletion of intuitionistic fuzzy quasi-metric spaces

Show full item record

Castro Company, F.; Tirado Peláez, P. (2016). On the bicompletion of intuitionistic fuzzy quasi-metric spaces. Iranian Journal of Fuzzy Systems. 13(3):143-151. doi:10.22111/IJFS.2016.2435

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/93265

Files in this item

Item Metadata

Title: On the bicompletion of intuitionistic fuzzy quasi-metric spaces
Author: Castro Company, Francisco Tirado Peláez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Based on previous results that study the completion of fuzzy metric spaces, we show that every intuitionistic fuzzy quasi-metric space, using the notion of fuzzy metric space in the sense of Kramosil and Michalek to ...[+]
Subjects: Continuous t-norm , Intuitionistic fuzzy metric space , Bicompletion , Isometry
Copyrigths: Cerrado
Source:
Iranian Journal of Fuzzy Systems. (issn: 1735-0654 )
DOI: 10.22111/IJFS.2016.2435
Publisher version: http://doi.org/10.22111/IJFS.2016.2435
Thanks:
Pedro Tirado acknowledges the support of the Ministry of Economy and Comptetitiveness of Spain, gran MTM2012-37894-C02-01
Type: Artículo

This item appears in the following Collection(s)

Show full item record